@article{FPM_2012_17_4_a12,
author = {A. A. Tuganbaev},
title = {Comultiplication modules over noncommutative rings},
journal = {Fundamentalʹna\^a i prikladna\^a matematika},
pages = {217--224},
year = {2012},
volume = {17},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FPM_2012_17_4_a12/}
}
A. A. Tuganbaev. Comultiplication modules over noncommutative rings. Fundamentalʹnaâ i prikladnaâ matematika, Tome 17 (2012) no. 4, pp. 217-224. http://geodesic.mathdoc.fr/item/FPM_2012_17_4_a12/
[1] Al-Shaniafi Y., Smith P. F., “Comultiplication modules over commutative rings”, J. Commut. Algebra, 3:1 (2011), 1–29 | DOI | MR | Zbl
[2] Ansari-Toroghy H., Farshadifar H., “The dual notion of multiplication modules”, Taiwanese J. Math., 11:4 (2007), 1189–1201 | MR | Zbl
[3] Ansari-Toroghy H., Farshadifar H., “Comultiplication modules and related results”, Honam Math. J., 30:1 (2008), 91–99 | DOI | MR | Zbl
[4] Ansari-Toroghy H., Farshadifar H., “On comultiplication modules”, Korean Ann. Math., 25:1–2 (2008), 57–66 | MR
[5] Ansari-Toroghy H., Farshadifar H., “On endomorphisms of multiplication and comultiplication modules”, Arch. Math. (Brno), 44:1 (2008), 9–15 | MR | Zbl
[6] Ansari-Toroghy H., Farshadifar H., Mast-Zohouri M., “Some remarks on multiplication and comultiplication modules”, Int. Math. Forum, 4:5–8 (2009), 287–291 | MR | Zbl
[7] Hajarnavis C. R., Norton N. C., “On dual rings and their modules”, J. Algebra, 93:2 (1985), 253–266 | DOI | MR | Zbl